| Model Number |
1C8109 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information was added to h4, h6 and h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection identified a cut or hole in the tubing.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a solution set leaked from the tubing below the drip chamber; solution squirted out of the line due to a hole.This was observed during priming with zinecard.A new bag was remade to continue preparation.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h6, and h11.H11: the device was received for evaluation.Visual inspection on the actual sample did not identify any abnormalities that could have contributed to the reported condition.Pressure testing was performed, and a leak was identified in the tube due to a cut in the tube.The reported condition was verified.Should additional relevant information become available, a supplemental report will be submitted.